# SDR ASAA2016010814707

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 34,271 hours, 10,571 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023M1
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 78273000.  FOUND NR 2 ENGINE FAULT 73-31372, "UPPER EGT SECTORS READING HIGH", ECONOMIC FAULT, REPAIR WITHIN 500 FLIGHT HRS.  ACFT GROUNDED.  R & R NR 2 ENGINE UPPER 11 FUEL NOZZLES IAW POWERPLANT 73CMPT-07267-2.  PERFORMED GROUND VERIFICATION REPAIR CONFIRMATION IAW FIM 73-11, TASK 801.  NO FAULT HISTORY OR RECENT FAULTS NOTED.
